# SDR AALA202405165851

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 31,398 hours, 12,836 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LOOSE GRIP PLATE ON FWD LEFT EMERGENCY EXIT DOOR 'ARM' HANDLE. TORQUED AND SECURED GRIP PLATE ON FWD LEFT EMERGENCY EXIT DOOR IAW AMM 52-22-22.
